# SDR DALA2018091005511

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 37,527 hours, 25,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT OVERWING FRAME INSPECTION, FOUND FRAME AT STA 696 CRACKED. RT OVERWING FRAME AT STA 696 REPLACED ON CARD 5310-01436-03B.
